# SDR AALA20120426029

- Difficulty date: April 19, 2012
- Submitted: April 27, 2012
- Operation: Air carrier
- Aircraft: N7667A
- Make and model: Boeing 757223
- Aircraft serial: 25301
- Aircraft time: 62,371 hours, 21,861 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Skin
- Part number: 114N4002147A
- Condition: Dented
- Location: Le Slat
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NUMBER 1 SLAT DENTED SEVERAL PLACES.  REPAIRED DENTS BY REMOVING DAMAGE AND BONDING NEW SKINS AND DOUBLERS PER SRM 57-43-02 AND 51-70-10.
